# SDR USAA2014062700020

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 44,898 hours, 16,212 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150400100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK AREA OF DELAMINATION ON FLOOR PANEL 232YF BETWEEN FRAME 24 TO 28, Z-500, Y1028. REPLACED FLOOR PANEL 232YF IAW IRM 9701 REVISION G.
